# SDR AALA20000306

- Difficulty date: February 17, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE SEAT PATH LIGHT AT SEAT 7G INOPERATIVE.  CONNECTED LOOSE CONNECTOR AT SEAT 7G.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
